MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. DRILL BIT

AD-TECH MEDICAL INSTRUMENT CORP. DRILL BIT
Catalog Number DDK2-2.4-30X
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On december 1, 2019, ad-tech received a complaint that two drill bits broke during surgery while attempting an oblique angle with a rosa.Both bits were retrieved and there was no impact to the patient.In further communication with the customer it was discovered that the bits broke on similar, but opposite trajectories and the drilling was performed by different individuals.There was no report of seizing in the guide.During the examination of the broken drill bits, there were no indications of excessive wear on the drill bit.
 
Event or Problem Description
On december 1, 2019, ad-tech received a complaint that two drill bits broke during surgery while attempting an oblique angle with a rosa.Both bits were retrieved and there was no impact to the patient.

Brand Name
DRILL BIT
Common Device Name
DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
MDR Report Key9263201
Report Number2183456-2019-00042
Device Sequence Number19346583
Product Code HBE
UDI-Device Identifier90841823101160
UDI-Public(01)90841823101160(17)200701(10)0122649208140683
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number208140683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;